Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

On mini pill in 3rd month post partum, irregular periods, HPT negative. Reasons ?

I am a 26 year old female with an 18 month old daughter. I went on the mini pill (noriday) in the 3rd month post partum. My periods have been regular and a little irregular (regular for 5 months) then missing 1 or 2 etc etc. My last period was on 14 th august which means I ve missed 2 now. I have had several pregnancy tests: all have been negative. I decided to come off the pill as I m not happy with lack of libido (which has since improved) and lack of periods. I came off the pill on 13th October and still have not had a period. I had unprotected sex on 14th, 16th and 17th October as my libido has come back 3 fold. Also my partner and I do want another baby soon. Where s my period!? When do you think I should test for pregnancy given that I don t know when my period is due?! Please help :-)
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Hello madam,
well ,a period of ammenorrhea (absence of menses) can be expected after taking a long course of minipills.I think, if you are already 18 months postpartum,you can better switch over to other effective birth control measure like combination pills or intrauterine device.Since you had the piils taken regularly till 13th October, there is little chance that you will have a pregnacy though you had unprotected sex in the subsequent 3 days.Still, i would advise you to wait for spontaneous menses for a month or two, and if it doesn't, come you can go for a pregnacy test and a withdrawal bleed after consulting your doc.But in the mean time please use a barrier method till you get your menses afrter which you can shift to some safer alternative.
good luck.take care
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor